# SDR A6WA201040233

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LBL 9 OTBD HAS CRACK FROM BOTTOM RIVET TO EDGE.  VERTICAL POST AT LBL9.  REPAIRED BY INCORPORATION OF REO`S 601R-53-41-260 AND 601R-53-41-609.
